Hi i just have a little question. I was perscribed buspar about a week ago. I was on fluoxetine(prozac) which made me lose alot of weight and being at 95 already it wasn't a good pill for me i took it for 6days and took myself off it it only made me feel worse. So i went to a new doctor and he gave me buspar and he prescribed it to me to take it when i need it, up to 4 times a day if needed. i have only taken it one time and it seemed to make my anxiety go away. Im pretty sure if i've only taken one pill which was a week ago that it wouldn't make me gain wieight right???? Im just not sure thats why i'm asking, or am i just catching up on the weight i had lost from the prozac?
Hi, im a 26 year old male and am currently taking buspar and it doesnt effect my weight at all. I had had a problem with a medication i was on and my weight went through the roof and never been the sam since. I went from 130 to almost 200lbs. And the doctors finnaly took me off this demon drug it was called zyprexa. I felt great mentaly while on it but my physical well being went to hell. bascially the reason for the background was they put me on buspar because it was a really good med for anxiety without weight gain side effects. adn ive been ok and actually lost a lot of weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.